Direct decomposability of tolerances on lattices, semilattices and quasilattices. (English) Zbl 0491.08003


08A30 Subalgebras, congruence relations
06B10 Lattice ideals, congruence relations
06A12 Semilattices
Full Text: EuDML


[1] I. Chajda, B. Zelinka: Lattices of tolerances. Časop. pěst. mat. 102 (1977), 10-24. · Zbl 0354.08011
[2] I. Chajda, B. Zelinka: Tolerance relations on direct products of monoids and distributive lattices. Glasnik mat. 14 (1979), 11-16. · Zbl 0408.08001
[3] G. A. Fraser, A. Horn: Congruence relations in direct products. Proc. Am. Math. Soc. 26 (1970), 390-394. · Zbl 0241.08004
[4] J. Plonka: On distributive quasilattices. Fund. Math. 40 (1967), 191-200.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.